MathSciNet Relay Station
MathSciNet bibliographic data
MR2657836 (2011g:34052) 34B18 (34B10)
Liu, Yuji A note on the existence of positive solutions of one-dimensional $p$-Laplacian boundary value problems. Appl. Math. 55 (2010), no. 3, 241–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement